Stokes's Theorem in Dielectrics

Higbie J. (1973) Stokes's Theorem in Dielectrics. American Journal of Physics, 41 12: 1369-1370. doi:10.1119/1.1987575


Author Higbie J.
Title Stokes's Theorem in Dielectrics
Journal name American Journal of Physics
ISSN 1943-2909
Publication date 1973-12-01
Sub-type Article (original research)
DOI 10.1119/1.1987575
Volume 41
Issue 12
Start page 1369
End page 1370
Total pages 2
Subject 3100 Physics and Astronomy
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 04 Oct 2016, 12:18:47 EST by System User